# SDR ASAA0080649

- Difficulty date: October 24, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAIN CHECK OVERHEAD EMERGENCY LIGHTS FOUND TO BE INOP BETWEEN AFT LAV.  REPLACED NICAD BATTERIES IN BATTERY PACK. OPERATED NORMALLY.
